Skoči na glavni sadržaj

Mathematical Communications , Vol. 2 No. 1, 1997.

  • Datum izdavanja: 20.06.1997.
  • Objavljen na Hrčku: 12.04.2006.

Sadržaj

Puni tekst

Thirty years of shape theory (str. 1-12)

S. Mardešić
Pregledni rad


Parallelogram spaces and their corresponding algebraic and geometric structures (str. 15-20)

V. Volenec
Izvorni znanstveni članak


The maximal number of U-k - seminets of the maximal degree (str. 21-25)

R. Galić
Izvorni znanstveni članak


A note on continued fractions of quadratic irrationals (str. 27-33)

N. Elezović
Izvorni znanstveni članak


The logarithmic mean is a mean (str. 35-39)

B. Mond, C. E. M. Pearce, J. Pečarić
Izvorni znanstveni članak


Inequalities for the internal angle-bisectors of a triangle (str. 41-45)

W. Janous, Š. Arslanagić
Izvorni znanstveni članak


On behaviour of solutions of system of linear differential equations (str. 47-57)

B. Vrdoljak
Izvorni znanstveni članak


Surface generating on the basis of experimental data (str. 59-67)

R. Scitovski
Stručni rad


Linear matrix inequalities (str. 69-70)

M. Alić
Stručni rad


Confidence regions and intervals in nonlinear regression (str. 71-76)

M. Benšić
Stručni rad


Proof of the Hero's formula according to R.Boscovich (str. 83-88)

M. Stanojević
Stručni rad


Posjeta: 31.059 *